# SDR 2016FA0000239

- Difficulty date: May 13, 2016
- Submitted: May 13, 2016
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft serial: 4140397
- Aircraft time: 8,662 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 50410011
- Condition: Broken
- Location: Rt Mlg
- Part time: 8,662 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, THE LT MAIN GEAR COLLAPSED.  1 OF THE LOWER EARS OF THE LT LANDING GEAR RETRACTION BELLCRANK WAS SHEARED AND NOT FOUND.  THE BELLCRANK CAME OFF THE DOWNLOCK PIN.   ALSO THE UPPER ATTACH BOLT SHEARED AND 1 OF THE ATTACHMENT EARS OF THE UPPER LT MLG STRUT ASSEMBLY SHEARED OFF.
